# SDR ASOA2016012114431

- Difficulty date: January 21, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 28,556 hours, 20,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 977-1051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT LBL 9 CORRODED BETWEEN BS 1015 - 1051.  FOUND OUT OF LIMITS IAW SRM 53-61-43-A01.   SECTION FABRICATED  IAW GREO 670-53-00-029, REV A. BEAM SECTION FABRICATED IAW GREO 670-53-00-029, REV A 2010/08/31.  DURING LOCATE & DRILL OF BEAM SECTION FURTHER CORROSION FOUND OUT OF LIMITS IAW SRM 53-61-43-A01. EXTENDED  REPAIR TO BS 977 TO 1035 IAW GREO 670-53-00-029, REV A.  INSTALLED REPAIR IAW GREO 670-53-029, REV A.
